# SDR FDEA200907142614

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ON CROSSBEAM C 61 Y-200 AN OLD REPAIR, NOT PERFORMED IAW SRM.   REPAIR PERFORMED BY REPLACEMENT OF CROSSBEAM IAW SRM 51-72-10.
